# SDR SWAA2021072727942

- Difficulty date: February 18, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 316-341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR LOWER SURROUND STRUCTURE ON 'Z' ANGLE FROM BS 316 TO 341; LBL 64; WL208. / REMOVED CORROSION ON FWD ENTRY DOOR LOWER SURROUND STRUCTURE 'Z' ANGLE FROM BS 316 TO 341 LBL 64 WL208; BLEND OUT OF LIMITS; .050 ORIGINAL T; .047 T REMAINING .003' MAT LOSS; TREATED; PRIMED; AND APPLIED CIC REF SRM 53-10-15-1A-1; AMM 51-21-91-620-804
